# SDR UPS205187

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED AFT CARGO DOOR NR 1 BEAM UPPER I/B L-ANGLE IS CRACKED 1 INCH ON FWD END IN RADIUS.  FABRICATED BEAM L-ANGLE IAW SRM 51-40-3, 52-30-1 AND INSTALLED REPAIR ANGLE IAW SRM 51-30-2.
